Keep Sound Tolerance Up
Keeping Natural Tolerance
There's a difference between a bona fide Electronic/Acoustic attack and a "feint" (feels like a big one, but really isn't). This way, gangstalkers promote the illusion that you need to treat the situation like a flat-out emergency and use more medication/loud jamming sound than you actually need. It happened TWICE yesterday: you are given the SUGGESTION that THIS IS BAD, BETTER TAKE SOMETHING TO WARD IT OFF. The FIRST time this happened, I got suckered into taking a Clonopin that I truly DIDN'T NEED TO.
When I got home last night, I experienced the same momentary thought that I was going to need something to save myself from psychological doom. The key here is HOW BAD DOES IT HURT? If it isn't making you feel really miserable in spite of loud music, you don't really need to take anything else. What I did was plug my Headphone Amplifier into household current to get EXTRA-LOUD INTERFERENCE to kill the BAD SUGGESTION. Then I decided to just sleep with earplugs in when my usual 100 mg. Trazodone dose kicked in. I used my will to SLOW DOWN the frantic ee!ee!ee! into eeeeeeeeeeeeeee,eeeeeeeeeeeeee,eeeeeeeeeeeee and drifted off into comfortable sleep. I also turned my air-conditioner up to SLOW my metabolism and thus my mind as well. Even though I had to get up to eat several times, I got back to sleep JUST FINE.
I have frequently over-reacted to this thing and taken more meds than I needed to counteract the SUGGESTION that I was being severely attacked when in fact I wasn't. I wound up over-medicating, leading to jeers from these clowns that I was "a drunk". On top of that, I had fewer meds so that they could REALLY turn on the juice later........leading to what felt like a "near death experience"/ near-mental-breakdown. NEVER put yourself in a position where you'll have NO MEDS after over-compensation. I'm sure these bastards have stolen many souls by this trick. Even if you have 90 tabs of each "anti-electro-hallucinogen", count them and make SURE you have enough to get you through to the day you walk into the pharmacy and get them re-filled. Otherwise, a MAX ATTACK will without a doubt occur before you get a chance to have your Abilify/Clonopin/Zoloft combo and it will FEEL LIKE HELL.
If you find yourself without chemical defenses after falling for this, get Diphenhydramine and Loperamide (Diphedryl and Imodium) over-the-counter and these will allow you to attain sleep in spite of their efforts to un-hinge your mind. If you've used too much Clonopin, start taking it in halves and fourths upon awakening. You'll go back to sleep. These suckers only initially attack you when you are up and about. Once you've survived a night and you wake up feeling calm, make an effort to stay that way. The semi-dose will keep you sleeping. They won't attack you for this. Stay in, minimize all physical activity, keep your earplugs in and STAY COOL. Read a book you like over again. Do this until you are caught up on your meds. This will allow you to break the cycle of impending withdrawal/"no security blanket" doom that these "dog people" are hoping for.
You'll feel LESS DEPENDANT. Work to build that feeling for future "rain" and these bastards will never get your head. THEN when you are fully caught up, hit the gym while using the meds and my other mental strategies to keep their "garbage vibes" out. Hit your enemy(live vigorously) ONLY when you WILL HAVE everything you need to avert future electronic attacks. Now more of us can give these "anti-life" people "headaches" without losing our heads. Eventually, the "programmed existence" will become extinct. Remember the Biblical Verse "Cautious as serpents, harmless as doves." The system CAN be beat, but not without the maintenaince of NATURAL IMMUNITY.
More by this Author
People who are being Gangstalked/electronically-harassed often receive death threats followed by horrible nightmares. This Hub shows you how to get around these threats which can rob you of your sense of power,...
No comments yet.